About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 406910, 12 pages
http://dx.doi.org/10.1155/2013/406910
Research Article

On Delta and Nabla Caputo Fractional Differences and Dual Identities

1Department of Mathematics and Physical Sciences, Prince Sultan University, P.O. Box 66833, Riyadh 11586, Saudi Arabia
2Department of Mathematics, Çankaya University, 06530 Ankara, Turkey

Received 13 January 2013; Accepted 14 June 2013

Academic Editor: Shurong Sun

Copyright © 2013 Thabet Abdeljawad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  2. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at MathSciNet
  3. A. A. Kilbas, M. H. Srivastava, and J. J. Trujillo, Theory and Application of Fractional Differential Equations, vol. 204 of North Holland Mathematics Studies, Elsevier Science, 2006.
  4. O. P. Agrawal and D. Baleanu, “A Hamiltonian formulation and a direct numerical scheme for fractional optimal control problems,” Journal of Vibration and Control, vol. 13, no. 9-10, pp. 1269–1281, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. E. Scalas, “Mixtures of compound Poisson processes as models of tick-by-tick financial data,” Chaos, Solitons & Fractals, vol. 34, no. 1, pp. 33–40, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Baleanu and J. J. Trujillo, “On exact solutions of a class of fractional Euler-Lagrange equations,” Nonlinear Dynamics, vol. 52, no. 4, pp. 331–335, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. K. S. Miller and B. Ross, “Fractional difference calculus,” in Proceedings of the International Symposium on Univalent Functions, Fractional Calculus, and Their Applications, pp. 139–152, Nihon University, Koriyama, Japan, 1989.
  8. H. L. Gray and N. F. Zhang, “On a new definition of the fractional difference,” Mathematics of Computation, vol. 50, no. 182, pp. 513–529, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. T. Abdeljawad, “On Riemann and Caputo fractional differences,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1602–1611, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. M. Atıcı and P. W. Eloe, “A transform method in discrete fractional calculus,” International Journal of Difference Equations, vol. 2, no. 2, pp. 165–176, 2007. View at MathSciNet
  11. F. M. Atıcı and P. W. Eloe, “Initial value problems in discrete fractional calculus,” Proceedings of the American Mathematical Society, vol. 137, no. 3, pp. 981–989, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. M. Atıcı and P. W. Eloe, “Discrete fractional calculus with the nabla operator,” Electronic Journal of Qualitative Theory of Differential Equations, no. 3, pp. 1–12, 2009. View at Zentralblatt MATH · View at MathSciNet
  13. F. M. Atıcı and S. Şengül, “Modelling with fractional difference equations,” Journal of Mathematical Analysis and Applications, vol. 369, pp. 1–9, 2010. View at Publisher · View at Google Scholar
  14. N. R. O. Bastos, R. A. C. Ferreira, and D. F. M. Torres, “Discrete-time fractional variational problems,” Signal Processing, vol. 91, no. 3, pp. 513–524, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. Abdeljawad and D. Baleanu, “Fractional differences and integration by parts,” Journal of Computational Analysis and Applications, vol. 13, no. 3, pp. 574–582, 2011. View at Zentralblatt MATH · View at MathSciNet
  16. G. A. Anastassiou, “Principles of delta fractional calculus on time scales and inequalities,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 556–566, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. A. Anastassiou, “Nabla discrete fractional calculus and nabla inequalities,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 562–571, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. A. Anastassiou, “Foundations of nabla fractional calculus on time scales and inequalities,” Computers & Mathematics with Applications, vol. 59, no. 12, pp. 3750–3762, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. Abdeljawad and F. M. Atıcı, “On the definitions of nabla fractional operators,” Abstract and Applied Analysis, vol. 2012, Article ID 406757, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. Abdeljawad, “Dual identities in fractional difference calculus within Riemann,” Advances in Difference Equations, vol. 2013, article 36, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. M. Bohner and A. Peterson, Advances in Dynamic Equations on Time Scales, Birkhäuser, Boston, Mass, USA, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  22. G. Boros and V. Moll, Irresistible Integrals; Symbolics, Analysis and Experiments in the Evaluation of Integrals, Cambridge University Press, Cambridge, UK, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. L. Graham, D. E. Knuth, and O. Patashnik, Concrete Mathematics: Foundation for Computer Science, Addison-Wesley, Reading, Mass, USA, 2nd edition, 1994. View at MathSciNet
  24. J. Spanier and K. B. Oldham, “The Pochhammer Polynomials (x)n,” in An Atlas of Functions, pp. 149–156, Hemisphere, Washington, DC, USA, 1987.
  25. F. M. Atıcı and P. W. Eloe, “Gronwall's inequality on discrete fractional calculus,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3193–3200, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  26. T. Abdeljawad, D. Baleanu, and F. Jarad, “Existence and uniqueness theorem for a class of delay differential equations with left and right Caputo fractional derivatives,” Journal of Mathematical Physics, vol. 49, no. 8, article 083507, 11 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. T. Abdeljawad, F. Jarad, and D. Baleanu, “On the existence and the uniqueness theorem for fractional differential equations with bounded delay within Caputo derivatives,” Science in China Series A, vol. 51, no. 10, pp. 1775–1786, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet